# SDR USAA001233

- Difficulty date: August 10, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 375, Lbl 45
- Part time: 20,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4, SEAT TRACK CORRODED, 2.5 INCHES BY 2.0 INCHES, STA 375, LBL 45.  CORROSION LEVEL 1.  REMOVED AND REPLACED PER REPAIR DOCUMENT 51-10-00.  (Z)
